# SDR ASOA201100210

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,227 hours, 25,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE FOR EMERGENCY LIGHT ON WARDROBE BROKEN.  REPLACED SPLICE WITH QUARTER TURN QUICK DISCONNECT.   OPS TEST OF EMERGENCY LIGHTS REQUIRED IAW 33-51-00-710-801.   PERFORMED OPS TEST OF EMERGENCY LIGHT IAW 33-51-00-710-801.  ALL CHECKS GOOD AT THIS TIME.
